Finite associative rings
Compositio Mathematica, Tome 21 (1969) no. 2, pp. 195-229
Cet article a éte moissonné depuis la source Numdam
@article{CM_1969__21_2_195_0,
author = {Raghavendran, R.},
title = {Finite associative rings},
journal = {Compositio Mathematica},
pages = {195--229},
year = {1969},
publisher = {Wolters-Noordhoff Publishing},
volume = {21},
number = {2},
mrnumber = {246905},
zbl = {0179.33602},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1969__21_2_195_0/}
}
Raghavendran, R. Finite associative rings. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 195-229. http://geodesic.mathdoc.fr/item/CM_1969__21_2_195_0/